Universality of critical circle covers

G. Levin*, G. Świa̧tek

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


For a class of critical circle covers we show that properly re-scaled first return maps to a neighborhood of the critical point converge to universal limits. For that to occur, the critical point has to be sufficiently flat.

Original languageAmerican English
Pages (from-to)371-399
Number of pages29
JournalCommunications in Mathematical Physics
Issue number2
StatePublished - Jun 2002


Dive into the research topics of 'Universality of critical circle covers'. Together they form a unique fingerprint.

Cite this